# SDR SWAA2025081404167

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,599 hours, 19,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF L1 ENTRY DOOR IS INOPERATIVE.   REMOVED AND REPLACED L/H FWD EMERGENCY LIGHTING POWER SUPPLY CHARGER ASSY PER M/M 33-51-06.
